# SDR SIMA2192

- Difficulty date: August 6, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145235
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3683 - DURING TAKEOFF ROLL, CREW NOTED ENG 2 LOW N1 DISPLAY ON EICAS.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE RE-ENTERED TAKEOFF DATA AND COMPLIED WITH GROUND ENGINE RUNS.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT WAS RETURND TO SERVICE.  (M)
